# SDR SIMA201028102

- Difficulty date: October 8, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 20,088 hours, 18,095 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 3025103
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE AFT EMERGENCY LIGHT PROXIMITY STRIP TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED NEW CONNECTOR IAW140 WM PART T 20-50-00.  THE OPERATIONAL CHECK WAS NORMAL AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
